# SDR SWAA090567

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 73,427 hours, 62,765 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 6943962
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT FRAME LOWER FITTING CORRODED AT BS 685.  REPAIRED FITTING PER SWA EA.
